# SDR SIMA20150513004

- Difficulty date: May 13, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 36,195 hours, 33,091 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING FROM FL 360 TO FL 370 AUTO PRESSURE SPINED CABIN ALTITUDE TO 8300, CABIN AP TO 8:0 CABIN RATE -2500 FT THEN + 800 FT THEN CABIN ALT AP RATE WERE FLUCTUATING TALL.  MANUAL MODE SELECTED. R & R AUTO PRESSURIZATION DIGITAL CONTROLLER IAW AMM 21-31-01.  OPS CHECKED GOOD IAW AMM 21-31-00.
